Doctor insights on:
Hi , i had taken isotretinoin in 2011, but I am now facing bronchitis /breathing problems, I have read this in the side effects of the medication. But will this go away with time or will be for ever?
Bronchitis is an inflammation of the mucous membranes of the bronchi (airways that carry air from the trachea to the more distal parts of the lungs, or bronchioles). Bronchitis may be caused by either viral or bacterial infections, and is treated with antibiotics , steroids, inhaled bronchodilators, or mucolytics. Bronchitis can be acute or chronic. The latter is usually associated with smoking and may be part of COPD. Both acute and chronic bronchitis can lead to other serious conditions, including pneumonia with ...Read more
Im 28.had bronchitis and stomach problems in the past 7mths.found a slight brown spot near my left side-burn.is it aging or deficiency?what to do?
Exam needed: This is nondiagnostic without a physician examining it. It probably is a benign spot and has nothing to do with the other history you described. ...Read more
I have had bronchitis and sinus problem abreast three nights when i lay down I have yellow like water come out of my nose a lot of it im taking zpak?
Do you smoke?: Chronic bronchitis is usually the result of repetitive episodes of acute bronchitis or chronic irritants to the respiratory tract. The most common of these is cigarette smoke, or exposure to toxic fumes. Occasionally there are genetic conditions which create the risk of chronic bronchitis, but these should be discussed with your family doctor or with a pulmonologist. ...Read moreSee 1 more doctor answer
I had bronchitis approximately three weeks ago and I still have a dry hack and my voice is not back to normal what can I do to alleviate this problem?
Soon: Post bronchitis Bronchospasm can make you cough for up to 3 months. May want to take Bronchodilator inhaler for symptom relief. If you had whooping cough, then also hacking dry cough. You may need specific antibiotic like Doxycycline or Azithromycin for this . You can take OTC cough suppressant and Throat Lozanges also. ...Read moreSee 1 more doctor answer
Why am I losing my balance. No ringing in ears. I've been sick with bronchitis could that be the problem.
BP OK?: Medications for cough and congestion can make one dizzy. Coughing can raise your BP and make you have problems catching your breath. If your dizziness worsens or you get other symptoms you should get looked at. Check your temperature pulse and BP at home and keep notes. If you get a stiff neck, high fever or worsen seek medical attention. ...Read more
I have a bronchitis. Its been 3 days. Ive always had some problem breathing and my parent where smoking in the house. What kind of bronchitis I have ?
Impossible to know: Impossible to know without ability to ask questions. Impossible for me to know severity. You may or may not need to seek medical care. ...Read more
Possibly...: Sometimes, after acute bronchitis has healed, the airways remain inflamed and this produces bronchospasm so the cough continues. If your doctor diagnoses this, you can be placed on a bronchodilator and a steroid inhaler until the residual cough completely resolves. So, see you doctor for a follow-up visit. If you smoke, you need to quit today! ...Read moreSee 1 more doctor answer